# SDR SWAA2021052543928

- Difficulty date: January 11, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 50,417 hours, 34,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 500d S19l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET BS 500D; STRINGER 19L FWD CARGO COMPARTMENT / REPLACED GUSSET BS 500D STR 19L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-04-02 DWG 143A7902 REV - NEW GUSSET P/N 143A9481-6
